# SDR 2023FA0000762

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Aircraft: N305MS
- Make and model: Cirrus SR22T
- Aircraft serial: 8885
- Aircraft time: 250 hours
- Engine: Cont TSIO550K
- Propeller: Hartzl 4C1F650A1
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Condition: Destroyed
- Location: Propeller Pitch
- Part time: 250 hours, 250 cycles
- Component: Dome, Hartzl
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, D
- Precautionary procedure: A

## Discrepancy

PROPELLER EXHIBITED SEVERAL LOOSE BLADES IN THE HUB UPON INSPECTION AFTER PICKUP FROM THE FACTORY SERVICE CENTER IN KNOXVILLE TN POST ANNUAL. THIS WAS TOLD TO BE A DESIGN FEATURE AND NOT A CAUSE FOR CONCERN. THE SERVICE CENTER HAD SERVICED PROP WITH GREASE DURING ITS ANNUAL INSPECTION. APPROXIMATELY 25 HOURS AFTER THEIR INSPECTION, THE WINDSHIELD BECAME COVERED IN GREASE OVER MOJAVE CA. A DIVERT WAS MADE. UPON LANDING IT WAS DISCOVERED 2 O- RINGS WERE PUSHED OUT FROM THE PROPELLER HUB WHICH CAUSED THE LOSS OF GREASE FROM THE HUB. THE PROPELLER SHOP REPORTED THIS CONDITION WAS DUE TO OVER SERVICING OF THE PROPELLER WITH GREASE. ADDITIONALLY, PITCH CHANGE 2 SPRINGS WERE BROKEN WITHIN THE HUB WHICH CONTROLLED THE
